Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 113, NWS Jacksonville, FL

July 31, 2013Columbia County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 31, 2013, 3:29 PM EDT for Columbia County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2013, 3:29 PM EDT (19:29 UTC)
Expired
Jul 31, 2013, 4:15 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Columbia County, FL

The radar

The Moody AFB radar (KVAX), 83 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2013-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1861 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2013-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1861 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WUUS52 KJAX 311929
SVRJAX
FLC023-312015-
/O.NEW.KJAX.SV.W.0113.130731T1929Z-130731T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT WED JUL 31 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COLUMBIA COUNTY IN NORTHERN FLORIDA

* UNTIL 415 PM EDT

* AT 329 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR LAKE CITY...MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WATERTOWN AND COLUMBIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3038 8249 3003 8259 3002 8275 3030 8276
TIME...MOT...LOC 1929Z 257DEG 8KT 3021 8264

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:20 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 31, 2:20 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT WED JUL 31 2013

.SHORT TERM...
SHORTWAVE TROF WILL MOVE ACROSS THE AREA THROUGH THE
EVENING...PRODUCING NUMEROUS SHOWERS AND T-STORMS ESPECIALLY
ACROSS EASTERN PART OF FORECAST AREA. ALSO EXPECTING TO SEE BAND OF
SHOWERS/T-STORMS OVER CENTRAL GA MOVE EAST ACROSS SE GA THROUGH THE
EVENING...SO HAVE LIKELY POPS THERE AS WELL. ACTIVITY SHOULD DECREASE
AFTER MIDNIGHT...AND HAVE SHOWN TREND OF DECREASING HOURLY POPS.

FOR WED...WEAK TROF ALOFT STILL OVER THE AREA...ANTICIPATING SCATTERED
TO NUMEROUS AFTERNOON SHOWERS/T-STORMS...BEST COVERAGE EXPECTED
OVER OUR EASTERN COUNTIES WITH SEA BREEZE. WITH MORE CLOUD COVER OVER
AREA...GOING WITH HIGH TEMPS AROUND 90 INLAND, MID/UPR 80S COAST.

.LONG TERM...

THURSDAY-SATURDAY...COLD FRONT WILL CONTINUE TO MOVE SOUTH TOWARDS
THE  AREA. A MOIST AND UNSTABLE SW FLOW AHEAD OF IT WILL LEAD TO
SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EARLY EVENING STORMS. THE
EXCEPTION IS THAT THERE WILL BE LESS COVERAGE OF STORMS ACROSS SE GA
ON FRIDAY AND SATURDAY AS DRIER AIR BEGINS TO MOVE INTO THERE.
HOWEVER...MAX TEMPS THERE WILL WARM TO SLIGHTLY ABOVE CLMO.

SUN THROUGH WED AN UNSETTLED PATTERN DEVELOPS AS MEAN LAYER TROUGHING
AND HIGH MOISTURE CONTENT (PWATS OVER 2-2.25 INCHES) POSITION AND LINGER
OVER THE REGION. EXPECT PREVAILING SW FLOW THROUGH THE PERIOD WHICH
WILL BRING A DOMINATE WEST COAST SEA BREEZE REGIME. WILL CONTINUE TO
CAP RAIN CHANCES FOR ALL AREAS AROUND 50%...BUT AS THE DAYS NEAR SUSPECT
HIGHER RAIN CHANCES OF 6O-70% MAY BE NEEDED AS TIMING AND FEATURES BECOME
BETTER RESOLVED.

TEMPS WILL HOVER AROUND CLIMO VALUES WITH HIGHS IN THE LOW/MID 90S AND
MUGGY NIGHTS WITH LOWS IN THE LOW/MID 70S.

&&

.AVIATION...VFR CONDITIONS OUTSIDE OF AFTERNOON/EVENING SHRA/TSRA.
POTENTIAL FOR GUSTY WINDS AROUND STRONGER TSRA. BEST CHANCE OF TSRA
IN THE 18Z-00Z TIMEFRAME AT TAF SITES. SHOULD SEE COVERAGE DECREASE
AFTER 00Z. HAVE VCTS UNTIL ABOUT 04Z.

&&

.MARINE...NO HEADLINES. MAIN CONCERN WILL BE ISOLATED STORMS NEAR
SHORE.

RIP CURRENTS: LOW TO MODERATE RISK OF RIP CURRENTS THROUGH THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  89  72  93 /  70  30  30  30
SSI  75  86  76  88 /  70  60  50  30
JAX  73  89  73  91 /  70  60  50  40
SGJ  74  87  73  88 /  30  60  50  40
GNV  73  89  72  91 /  50  40  40  40
OCF  73  89  72  91 /  50  60  40  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

WOLF/PETERSON/
Hazardous weather outlook, Jul 31, 10:32 AM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1032 AM EDT WED JUL 31 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-010845-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1032 AM EDT WED JUL 31 2013

...RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE
REGION...

...MODERATE RISK OF RIP CURRENTS NORTHEAST FLORIDA BEACHES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED. A FEW OF THESE STORMS MAY BE STRONG WITH FREQUENT
LIGHTNING...TORRENTIAL DOWNPOURS...AND GUSTY WINDS. OVER THE
NEARSHORE COASTAL WATERS...A FEW STORMS ARE EXPECTED AND MAY
PRODUCE GUSTY WINDS UP TO 35 KNOTS IN THE LATE AFTERNOON.

A MODERATE RISK OF RIP CURRENTS ANTICIPATED AT NORTHEAST FLORIDA
BEACHES DUE TO INCREASED EASTERLY SWELLS. FOR MAXIMUM SAFETY...
ALWAYS SWIM WITHIN SIGHT OF LIFEGUARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NUMEROUS THUNDERSTORMS ARE EXPECTED ON THURSDAY. A FEW OF THESE
STORMS MAY BE STRONG WITH GUSTY WINDS AND HEAVY DOWNPOURS. AN
ISOLATED SEVERE STORM WILL ALSO BE POSSIBLE.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH
DAY FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 31, 1:50 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EDT WED JUL 31 2013

GAZ166-311830-
COASTAL CAMDEN-
150 PM EDT WED JUL 31 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 230 PM EDT...

AT 151 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF KINGS BAY BASE...MOVING
NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND ST. MARYS...HARRIETTS BLUFF...KINGS BAY BASE...DUNGENESS
AND CUMBERLAND ISLAND THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3080 8145 3075 8145 3072 8144 3072 8148
      3072 8149 3072 8153 3071 8154 3072 8160
      3072 8161 3085 8167 3096 8147 3084 8141
TIME...MOT...LOC 1751Z 241DEG 7KT 3078 8159

PETERSON
Special weather statement, Jul 31, 2:15 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT WED JUL 31 2013

FLZ024-311900-
NASSAU-
215 PM EDT WED JUL 31 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL AND
EASTERN NASSAU COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID
UNTIL 300 PM EDT...

AT 215 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF YULEE...MOVING EAST
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
YULEE...AND CROSS INTERSTATE 95...THROUGH 300 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3058 8160 3059 8161 3058 8162 3059 8162
      3058 8165 3057 8180 3072 8181 3073 8162
      3072 8161 3073 8160 3069 8154 3058 8154
TIME...MOT...LOC 1815Z 278DEG 5KT 3064 8172

WOLF
Special weather statement, Jul 31, 2:26 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 PM EDT WED JUL 31 2013

FLZ021-311915-
SUWANNEE-
226 PM EDT WED JUL 31 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 315 PM EDT...

AT 226 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER LURAVILLE...MOVING EAST AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LURAVILLE...OBRIEN
AND MCALPIN THROUGH 315 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3025 8290 3000 8289 3001 8301 3002 8301
      3006 8307 3008 8308 3010 8315 3010 8321
      3011 8323 3017 8324 3018 8325 3020 8325
TIME...MOT...LOC 1826Z 266DEG 8KT 3011 8315

PETERSON
Special weather statement, Jul 31, 2:39 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT WED JUL 31 2013

FLZ024-GAZ165-166-311930-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
239 PM EDT WED JUL 31 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CAMDEN
AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...

AT 239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF KINGS FERRY...MOVING NORTHEAST
AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
KINGS FERRY...KINGSLAND...WOODBINE...COLESBURG AND HARRIETTS BLUFF
THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3084 8154 3072 8183 3082 8193 3082 8190
      3088 8190 3101 8166
TIME...MOT...LOC 1839Z 239DEG 13KT 3080 8178

PETERSON
Special weather statement, Jul 31, 3:06 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 PM EDT WED JUL 31 2013

FLZ022-311945-
COLUMBIA-
306 PM EDT WED JUL 31 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 345 PM EDT...

AT 307 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF WINFIELD...MOVING EAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WINFIELD...LAKE CITY...FIVE POINTS AND WATERTOWN THROUGH 345 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3037 8247 3017 8247 3016 8273 3028 8274
TIME...MOT...LOC 1907Z 260DEG 10KT 3026 8264

PETERSON
Local storm report, Jul 31, 3:13 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT WED JUL 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     YULEE                   30.63N 81.57W
07/31/2013                   NASSAU             FL   COUNTY OFFICIAL

            LARGE TREE DOWN WITH SIGNIFICANT DAMAGE TO HOUSE AT 86190
            PAGES DAIRY ROAD.

&&

ZALLEN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 1:48 PM EDTSpecial Weather StatementJAXNassau42 min
Jul 31, 2:15 PM EDTSpecial Weather StatementJAXNassau45 min
Jul 31, 2:20 PM EDTSevere Thunderstorm WarningJAXNassau40 min
Jul 31, 2:24 PM EDTAreal Flood AdvisoryJAXBaker, Nassau2 hr
Jul 31, 2:26 PM EDTSpecial Weather StatementJAXSuwannee49 min
Jul 31, 3:04 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau, Saint Johns116 min
Jul 31, 3:06 PM EDTSpecial Weather StatementJAXColumbia39 min
Jul 31, 3:35 PM EDTSpecial Weather StatementJAXClay40 min
Jul 31, 3:46 PM EDTSpecial Weather StatementJAXGilchrist44 min
Jul 31, 4:02 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Union43 min
Jul 31, 4:22 PM EDTAreal Flood AdvisoryJAXClay, Saint Johns113 min
Jul 31, 4:29 PM EDTSpecial Weather StatementJAXAlachua46 min
Jul 31, 4:44 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion46 min
Jul 31, 5:00 PM EDTAreal Flood AdvisoryJAXAlachua, Marion2 hr
Jul 31, 5:38 PM EDTSpecial Weather StatementJAXPutnam52 min
Jul 31, 5:39 PM EDTFlash Flood WarningJAXAlachua111 min
Jul 31, 5:52 PM EDTSpecial Weather StatementJAXMarion53 min
Jul 31, 6:52 PM EDTSpecial Weather StatementJAXFlagler23 min
Jul 31, 7:31 PM EDTTornado WarningJAXHamilton, Suwannee29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.